# SDR DHL200080315C

- Difficulty date: January 25, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT BAGGAGE COMPARTMENT FLOOR SUPPORT ANGLE CRACKED 6 INCHES AT STA 1230.000 FROM L34 TO L36.  REMOVED FASTENERS FROM AFFECTED AREA, FABRICATED DOUBLER AND INSTALLED FLOOR SUPPORT DOUBLER WITH FASTENERS AND SOLID RIVETS IAW SRM 53-2-0 PAGE 10-12 FIG 2A AND 2B.
